Orgams and SSRI's

Orgams and SSRI's

QSBybakd QSBybakd
So, I've been taking Prozac for quite a while now, and I'm not usually a power-queen when it comes to getting off. However, a couple of months ago my doctor raised my dosage, and I believe this may be having an adverse effect of my sexual well being.

I thought at first that this may be due to me getting used to using the Tango (vs my older, less powerful vibes). So I've tested myself and quit using it for a few weeks now, but no noticeable improvements yet on the orgasm front.

I haven't suffered from any loss of libido or the inability to get turned on, only difficulty reaching orgasm. I know that SSRI's are notorious for wreaking havoc on people's sex lives, so I'm hoping I can find some helpful advice here from other women (or men) who have struggled with SSRI's.

Apart from this, though, Prozac has been absolutely wonderful for me. If I have to choose between my medication and my ease-of-orgasm, it's not a question that I would keep my Prozac. I'd just rather not have to choose.
04/15/2012
  • Buy 1 - Get 1 FREE
  • Sexy Treats For Her! Gorgeous Gift Set For $60
  • Spoil Him! Luxury Gift Set for Men For $60
  • The Complete Lovers Kit! Expert Couples Gift Set For $60
  • Backdoor Ecstasy! Opulent Anal Gift Set For $60
  • 1
  • 2
  • 3
  • 4
  • 5
All promotions
Total posts: 1
Unique posters: 1